# SDR 9515549967

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE FS 756 FORWARD BULKHEAD FITTINGS, SECOND FROM THE TOP AND SECOND FROM THE BOTTOM.  REPLACED BOTH FITTINGS PER SRM 51-30-02 AND 51-30-05.
